Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

PublicEnemy

Veteran Member
  • Total Reviews

    0
  • Content Count

    98
  • Joined

  • Last visited

Community Reputation

0 Neutral

1 Follower

About PublicEnemy

  • Rank
    Junior Member
  • Birthday 05/21/1986

Profile Information

  • Gender
    Male
  • Location
    Vancity

Recent Profile Visitors

1110 profile views
  1. Honeslty, Life on accutane sucks balls. I'm extremely tired all the time, I haven't been able to hit the gym as often, or play hockey, and my moods change like the weather. My back hurts and my lips are falling off. HOWEVER, my skin is clearing up and is nice and soft. Really I think 4 months of this for me is worth having clear skin.
  2. what do they do? are they worth it? I heard they leave gnarly scars.
  3. last time I took tane it took a week or so for me to become "unretarded". it was even more rewarding because you're on accutane for so long you forget what it feels like to think normally! it's awesome! I'm looking forward to it. lol.
  4. yep, more often than not I'm off in "scotty land". Then again, being mentally retarded for the better part of 5-6months is a small price to pay for clear skin.
  5. It sucks, heavily. I just thought you all should know.
  6. was she really that fat to tire you out so fast? haha jk. nah man I haven't noticed any difference. I just sweat a lot more than usual in general, especially my feet, it sucks.
  7. no scarring, just red marks. I've never had cystic acne before and since starting accutane I have it on both sides of my neck.
  8. Ok, here's the deal. Into month two, just got my dosage upped to 100mg/day...I see SLIGHT improvement in my skin. However that's not the problem. I'm fucking depressed, and it really sucks. I don't know if its because of my acne, because I just broke up with my girlfriend or stress. I really don't know what to do... I think I might be able to suck it up and finish my course, I only have 69more days to go. Or I might just stop, and hopefully my skin will return to it's pre-tane state, which wa
  9. if I just wait them out will they go away? how long are we talking?
  10. I have a number of rather large inactive cysts on my neck area...should I get cortisone injected into em? it's just like they won't go away...they don't hurt or anything they are just ooooogly. didn't have cystic acne before tane...really a piss off that my skin went from mild to severe since I've started tane...gg
  11. 100mg/day for 145lbs? I'm 6'3" 210lbs and I'M on 100mg/day...you might be on too high of a dose?
×